The Annals of Mathematical Statistics

On Recent Theorems Concerning the Supercritical Galton-Watson Process

E. Seneta

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 6 (1968), 2098-2102.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698037

Digital Object Identifier
doi:10.1214/aoms/1177698037

Mathematical Reviews number (MathSciNet)
MR234530

Zentralblatt MATH identifier
0176.47603

JSTOR
links.jstor.org

Citation

Seneta, E. On Recent Theorems Concerning the Supercritical Galton-Watson Process. Ann. Math. Statist. 39 (1968), no. 6, 2098--2102. doi:10.1214/aoms/1177698037. https://projecteuclid.org/euclid.aoms/1177698037


Export citation